Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Why i am getting blood when i blow my nose and in stool ?

Where to start... Bloody mucous when I blow my nose (pretty sure that s from blowing my nose a LOT all week... either allergies or a cold maybe). While I was on vacation Mon-Weds, no bowel movement . I m not sure why, I just didn t feel the need to go and didn t even think about it. When I got home, the bowel movement was kind of a lot, then maybe two more (smaller) throughout the day but everything else seemed fine. I have been taking Loratadine (generic OTC Claritin ) from Saturday to Wednesday. Yesterday, I used some Afrin (3 shots per nostril ) because Loratadine stopped working... The Afrin didn t make my nose any less runny. Today, I took some Dayquil around 9:30AM which didn t seem to help. About an hour ago, I took a Zyrtec. The Zyrtec seems to be helping with the crazy sinus problems and coughing, but now here s my much BIGGER concern: I just got off the toilet about 20 minutes ago. When I wiped, there was blood. Not bright red, but I don t think it was dark either. Definitely red, though. Maybe SLIGHTLY brown. It wasn t just a little bit, but it wasn t exactly a lot... Maybe a teaspoon or so? By the way, I m a 23 year old male. Seeing a doctor about this is almost impossible as I have no insurance and can NOT afford those insane medical bills. My parents are WAY too poor to help. I actually make more money than they do, and I only make about 30k/yr. ANY facts or advice will be greatly appreciated. Thanks so much.
Asked On : Sat, 26 Mar 2011
Answers:  2 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
As you got blood stained stool indicates that you might have piles.
If blood is mixed with mucous then possibility of bacterial infection is there.
Avoid fried and junk food.
Take butter milk,curd.
Take plenty of water.
ok and bye.
Answered: Wed, 20 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The problem of sinus is fine if Zyrtec helps you so you may take it as needed and occassional streak of blood if you blow the nose is fine as it can happen due to forced blowing.The main issue you are worried is the bleeding in stools and that is probably due to constipation.As you did not have bowel movements from Mon-Wed so you will suffer constipation and to evacuate and get relieved you may have strained which has resulted in bleeding.Presently just keep a watch whether you have bleeding again after stools and if yes then you may be having piles and you will need to get treated if required.
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor